MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION REPEATER; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION REPEATER; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Model Number H93821
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that foreign matter contamination was observed in the tubing of three (3) repeater pump fluid transfer tube sets.This issue was further described as, ¿particles were found to be present at the thicker end of the ll tube (as if mixing small pieces of plastic and dust)¿ and ¿the first hose had the most, the second fewer, but bigger nuggets, and the third had quite a few¿.This issue was discovered during handling prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Correction: b5.B5: remove reference to "patient".Device is used in pharmacy operations.H4: the lot was manufactured between june 14-19, 2023.H11: the actual devices were not available; however, two photographs and a companion sample were provided for evaluation.Visual inspection was performed on all samples; a particle of foreign matter was identified on the tubing of the companion sample and there was evidence of particles on the photographs of an actual sample.The reported condition was verified.The cause of the issue could not be determined; however, the cause was most likely inherent to contamination during the manufacturing packaging process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REPEATER
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19577231
Report Number1416980-2024-03085
Device Sequence Number4056902
Product Code NEP
UDI-Device Identifier00085412476520
UDI-Public(01)00085412476520(10)60470440(17)260531
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Model NumberH93821
Device Catalogue NumberH93821
Device Lot Number60470440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown